Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
Motivic cohomology spectral sequence and Steenrod operations
Authors: Yagunov, Serge
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Compositio Mathematica
Volume: 152
Issue / Number: 10
Start Page: 2113
End Page: 2133
Document Type: Article
ID: 728636.0
 
Full text / Content available
Latin squares and Hurwitz theorem
Authors: Yagunov, Serge
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Expositiones Mathematicae
Volume: 33
Issue / Number: 3
Start Page: 392
End Page: 400
Document Type: Article
ID: 717752.0
 
Full text / Content available
Remark on rigidity over several fields
Authors: Yagunov, Serge
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Homology, Homotopy and Applications
Volume: 13
Issue / Number: 2
Start Page: 159
End Page: 164
Document Type: Article
ID: 582035.0
 
Full text / Content available
Rigidity for equivariant K-theory
Authors: Yagunov, Serge; Østvær, Paul Arne
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Comptes Rendus Mathématique
Volume: 347
Issue / Number: 23-24
Start Page: 1403
End Page: 1407
Document Type: Article
ID: 442949.0
T-spectra and Poincaré duality
Authors: Panin, Ivan; Yagunov, Serge
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal für die Reine und Angewandte Mathematik
Volume: 617
Start Page: 193
End Page: 213
Document Type: Article
ID: 378387.0
Rigidity for Henselian local rings and A¹-representable theories
Authors: Yagunov, Serge; Hornbostel, Jens
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Mathematische Zeitschrift
Volume: 255
Issue / Number: 2
Start Page: 437
End Page: 449
Document Type: Article
ID: 301328.0
Rigidity II: non-orientable case
Authors: Yagunov, Serge
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Documenta Mathematica
Volume: 9
Start Page: 29
End Page: 40
Document Type: Article
ID: 193333.0
Rigidity for orientable functors
Authors: Panin, Ivan; Yagunov, Serge
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Journal of Pure and Applied Algebra
Volume: 172
Issue / Number: 1
Start Page: 49
End Page: 77
Document Type: Article
ID: 42611.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.